# SDR SIMA201009701

- Difficulty date: April 4, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 25,340 hours, 24,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3881 DURING INSPECTION FOUND THE LEFT OVERWING EMERGENCY LIGHT TO BE INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BULB IAW EMB 145AMM 33-50-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
